Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Kansas City, MO

March 27, 2014Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2014, 5:26 PM CDT for Saline County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 5:26 PM CDT (22:26 UTC)
Expired
Mar 27, 2014, 6:00 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 5:43 PM CDTHAIL 0.75Marshall, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
540 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS53 KEAX 272226
SVREAX
MOC195-272300-
/O.NEW.KEAX.SV.W.0022.140327T2226Z-140327T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 523 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WAVERLY TO ALMA...AND MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...SLATER...MALTA BEND AND MOUNT LEONARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3901 9306 3902 9349 3914 9349 3926 9345
      3926 9340 3924 9342 3923 9341 3923 9339
      3923 9335 3925 9334 3927 9334 3931 9300
TIME...MOT...LOC 2227Z 266DEG 37KT 3922 9340 3907 9346

HAIL...1.00IN
WIND...<50MPH

$$

MJ
2 follow-up statements
912 
WWUS53 KEAX 272242
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 PM CDT THU MAR 27 2014

MOC195-272300-
/O.CON.KEAX.SV.W.0022.000000T0000Z-140327T2300Z/
SALINE MO-
542 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SALINE
COUNTY UNTIL 600 PM CDT...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARSHALL...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARSHALL AND SLATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9336 3923 9334 3925 9332 3927 9331
      3931 9300 3901 9306
TIME...MOT...LOC 2242Z 266DEG 37KT 3915 9323

HAIL...1.25IN
WIND...60MPH

$$

BLAIR
580 
WWUS53 KEAX 272256
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT THU MAR 27 2014

MOC195-272306-
/O.EXP.KEAX.SV.W.0022.000000T0000Z-140327T2300Z/
SALINE MO-
556 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SALINE COUNTY WILL
EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL UP TO PENNY SIZED HAIL IS STILL POSSIBLE WITH 
THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT.

LAT...LON 3902 9336 3923 9334 3925 9332 3927 9331
      3931 9300 3901 9306
TIME...MOT...LOC 2256Z 266DEG 37KT 3916 9304

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:36 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 27, 3:36 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT Thu Mar 27 2014

.SHORT TERM...(This Evening through Tonight)
Issued at 335 PM CDT THU MAR 27 2014

Current focus for the forecast continues to be the evolving severe
weather threat through the rest of afternoon and early evening
hours. Storms started to fire up ahead the cold front that was
nosing into far northwest Missouri early this afternoon. Strong
winds in advance of the front have brought a thin tongue of CAPE
--MUCAPE values about 1000 J/KG-- north along the Kansas-Missouri
state-line. Severe potential within this tongue of instability will
likely peak through the late afternoon hours as slight clearing in
the clouds ahead of the front will be coincident with strong shear
values -- 0-6KM 50-60 knots--. This will keep the potential for
strong to severe storms going through the rest of the afternoon
hours. Large hail and damaging winds are the primary threats, but an
isolated tornado can not be ruled out.

As for the Wind Advisory, the strong winds across eastern Kansas and
Missouri will persist ahead of and behind the cold front, but the
general wind speed is beginning to diminish as the main axis of
winds aloft is shifting east ahead of the front. Given the general
diminishing trend in the winds, and the presents of Tornado Watch
#33, have expired the Wind Advisory at 3 PM. Breezy winds will
persist into the evening hours, but advisory level wind speeds are
not expected outside of any thunderstorms.

.LONG TERM...(Friday through Thursday)
Issued at 335 PM CDT THU MAR 27 2014

After the showers and thunderstorms exit the area late Thursday
evening, a cold front will sweep through the area, bringing brisk NW
winds. Expect a general down tick in temperatures for Friday, as the
cooler air pushes into the forecast area. Friday could see a slight
chance for some rain, as a short wave trough glides over the area,
but due to poor moisture quality expect very little if any
precipitation from this system. Southerly winds pick up in response
to another developing surface low over the High Plains, allowing for
warmer/moister air to move into E Kansas and W Missouri. Along with
the warmer southerly flow mid level ridging will move over the area,
bringing a chance for a rather dramatic warm up for the weekend,
especially for Sunday, when temperatures will likely reach the 70+
degree mark across most of Missouri. Beyond the weekend, into next
week the pattern looks to change a bit, as several chances for
convective showers will be present. The long range pattern looks to
change to more of a troughing in the west pattern which could push
several impulses into the forecast are next week. The first chance
for rain looks possible on Monday as a strong shortwave trough moves
through, then perhaps again on Wednesday as another trough moves
through. As of now, it looks plausible that a decent fetch of
moisture will be present from the Gulf of Mexico, allowing for any
potential system to have good fuel. More details in upcoming
forecasts.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1230 PM CDT THU MAR 27 2014

MVFR clouds will great the terminals this afternoon in the environment
ahead of a cold front that will sweep through later today.
Thunderstorms are expected to go up in the vicinity of the terminals
as the front moves through during the early to mid-afternoon hours,
but confidence is a bit low for any particular storms effecting the
terminals. Winds ahead of and behind the front will be rather gusty
into the evening hours, but should subside late tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Cutter
LONG TERM...Leighton
AVIATION...Cutter
Hazardous weather outlook, Mar 27, 5:02 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT THU MAR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
502 AM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH
 LARGE HAIL AND DAMAGING WINDS.

 SOUTHERLY WINDS MAY GUST AS HIGH AS 45 MPH LATE THIS MORNING AND
 EARLY THIS AFTERNOON.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Mar 27, 4:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
443 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             OTTERVILLE              38.70N 93.00W
03/27/2014  E1.75 INCH       COOPER             MO   PUBLIC

            LASTED ABOUT 5 MINUTES

&&

LAFLIN
Local storm report, Mar 27, 4:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             NEW FRANKLIN            39.02N 92.74W
03/27/2014  E1.00 INCH       HOWARD             MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Mar 27, 4:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FUNNEL CLOUD     4 N TIPTON              38.71N 92.78W
03/27/2014                   COOPER             MO   EMERGENCY MNGR

            FUNNEL CLOUD RELAYED BY COOPER COUNTY EM FROM PUBLIC
            REPORT.

&&

PMURRAY
Special weather statement, Mar 27, 4:59 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 PM CDT THU MAR 27 2014

MOZ015-016-023-024-031-032-272245-
CARROLL MO-CHARITON MO-GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
459 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...EASTERN
LIVINGSTON...LINN...SOUTHEASTERN GRUNDY...NORTHWESTERN CHARITON AND
NORTHERN CARROLL COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 545 PM
CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
GALT TO 5 MILES NORTHEAST OF CHILLICOTHE TO 10 MILES SOUTH OF
UTICA...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BROOKFIELD...MARCELINE...WHEELING...MEADVILLE...HALE...BROWNING...
  LINNEUS...LACLEDE...AVALON...PURDIN...SUMNER...MENDON...
  ROTHVILLE...SAINT CATHERINE AND WINIGAN.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4009 9289 3977 9291 3956 9298 3958 9362
      3982 9353 4008 9345
TIME...MOT...LOC 2159Z 273DEG 31KT 4002 9340 3982 9344
          3961 9353

MJ
Local storm report, Mar 27, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             5 SW PRAIRIE HOME       38.76N 92.66W
03/27/2014  E1.25 INCH       COOPER             MO   PUBLIC

&&

JL
Special weather statement, Mar 27, 5:09 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 PM CDT THU MAR 27 2014

MOZ025-031>033-038>040-046-272245-
CARROLL MO-CHARITON MO-COOPER MO-HOWARD MO-LAFAYETTE MO-MACON
MO-RANDOLPH MO-SALINE MO-
509 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SALINE...WESTERN RANDOLPH...
EXTREME SOUTHERN MACON...EASTERN LAFAYETTE...NORTHWESTERN HOWARD...
NORTHWESTERN COOPER...CHARITON AND EASTERN CARROLL COUNTIES UNTIL 545
PM CDT...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOSWORTH TO WAVERLY
TO MAYVIEW...AND MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CONCORDIA...SWEET SPRINGS...MARSHALL...SLATER...SALISBURY...
  GLASGOW...HUNTSVILLE...BOSWORTH...CORDER...WAVERLY...ALMA...
  BLACKBURN...MALTA BEND...BRUNSWICK...KEYTESVILLE...ARMSTRONG...
  CAIRO...WAKENDA...AULLVILLE AND TRIPLETT.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 41 AND 80.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3964 9233 3929 9261 3896 9297 3893 9398
      3926 9362 3961 9335
TIME...MOT...LOC 2206Z 268DEG 46KT 3954 9329 3926 9350
          3900 9379

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:17 AM CDTWind AdvisoryEAXBates, Cass, Henry, Johnson, Pettis12 hr
Mar 27, 1:20 PM CDTSpecial Weather StatementEAXNodaway25 min
Mar 27, 1:25 PM CDTSevere Thunderstorm WarningEAXClay, Platte50 min
Mar 27, 2:08 PM CDTSpecial Weather StatementEAXJackson52 min
Mar 27, 2:14 PM CDTSevere Thunderstorm WarningEAXJackson31 min
Mar 27, 2:16 PM CDTSpecial Weather StatementEAXCass44 min
Mar 27, 2:26 PM CDTSevere Thunderstorm WarningEAXDeKalb34 min
Mar 27, 2:39 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray36 min
Mar 27, 2:39 PM CDTTornado Warning Tornado observedEAXDeKalb21 min
Mar 27, 2:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson33 min
Mar 27, 2:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte45 min
Mar 27, 2:57 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb33 min
Mar 27, 3:08 PM CDTSevere Thunderstorm WarningEAXCarroll, Jackson, Lafayette, Ray, Saline52 min
Mar 27, 3:11 PM CDTSevere Thunderstorm WarningEAXCass, Johnson, Lafayette, Pettis34 min
Mar 27, 3:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry45 min
Mar 27, 3:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Mar 27, 3:39 PM CDTSevere Thunderstorm WarningEAXCooper, Johnson, Lafayette, Pettis, Saline36 min
Mar 27, 3:46 PM CDTTornado Warning Tornado observedEAXDaviess, Grundy29 min
Mar 27, 3:48 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis42 min
Mar 27, 4:12 PM CDTSpecial Weather StatementEAXHoward48 min
Mar 27, 4:12 PM CDTTornado Warning Tornado observedEAXGrundy, Mercer, Sullivan18 min
Mar 27, 4:15 PM CDTSpecial Weather StatementEAXCooper45 min
Mar 27, 4:24 PM CDTTornado WarningEAXGrundy, Sullivan36 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline50 min
Mar 27, 4:28 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis47 min
Mar 27, 4:36 PM CDTSpecial Weather StatementEAXMercer24 min
Mar 27, 4:50 PM CDTTornado WarningEAXCooper25 min
Mar 27, 4:59 PM CDTSpecial Weather StatementEAXLinn46 min
Mar 27, 5:09 PM CDTSpecial Weather StatementEAXChariton, Lafayette, Randolph, Saline36 min
Mar 27, 5:54 PM CDTSpecial Weather StatementEAXHoward36 min
Mar 27, 6:17 PM CDTSpecial Weather StatementEAXCooper28 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.